# SDR VNAA0801006

- Difficulty date: January 20, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 9,506 hours, 9,689 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF343B1
- Part serial: GEE873940
- Condition: Failed
- Location: Right
- Part time: 9,507 hours, 9,690 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMOKE TOILET CAUTION MESSAGE 5 SECONDS AFTER TAKEOFF.  CREW ELECTED TO RETURN TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE RIGHT HAND ENGINE.  MAINTENANCE FOUND EXTERIOR OIL LEAKAGE AT STAGES 2-5 OF THE COMPRESSOR ON OUTBOARD SIDE OF THE ENGINE.  MAINTENANCE PERFORMED A BORESCOPE INSPECTION AND FOUND OIL ON STAGE 2 AND 3 VG VANES AND BLADES.  MAINTENANCE REMOVED AND REPLACED THE ENGINE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
